교원프로필

김강태 사진
교원에 대한 정보를 나타내는 표입니다.
성명 김강태
소속 수학과
전화번호 279-2043
E-mail kimkt@postech.ac.kr
Homepage http://math.postech.ac.kr/~kimkt

학력

  • 1983.10 ~ 1988.06 UNIV. OF CALIFORNIA, LOS ANGELES (박사-다변수 복소함수론)
  • 1978.03 ~ 1980.02 서울대학교 (석사-수학)
  • 1974.03 ~ 1978.02 서울대학교 (학사-수학)

주요경력

  • 1993.01 ~ 1993.06 : Washington Univ. (Saint Louis, Missouri)
  • 1992.07 ~ 1992.12 : Indiana Univ. Bloomington
  • 1988.07 ~ 1994.12 : Brown Univ. 수학과

전문분야

  • 수학 mathematics
  • Geometric analysis of functions of several complex variables
  • Differential geometry

학술지

국제전문학술지

  • On the tangential holomorphic vector fields vanishing at an infinite type point, tractions of the American mathematical society, , 367, 867-885 (2015)
  • ON THE TANGENTIAL HOLOMORPHIC VECTOR FIELDS VANISHING AT AN INFINITE TYPE POINT, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, , 367, 867-885 (2015)
  • Some problems, Springer Proceedings of Mathematics and Statistics, , 144, 369-377 (2015)
  • Unbounded pseudoconvex domains in Cn and thier invariant metrics, Springer Proceedings of Mathematics and Statistics, , 144, 49-55 (2015)
  • Stably-interior points and the Semicontinuity of the Automorphism group, MATHEMATISCHE ZEITSCHRIFT, , 277, 909-916 (2014)
  • SEMICONTINUITY OF AUTOMORPHISM GROUPS OF STRONGLY PSEUDOCONVEX DOMAINS: THE LOW DIFFERENTIABILITY CASE, PACIFIC JOURNAL OF MATHEMATICS, , 262, 365-395 (2013)
  • A generalization of Forelli's theorem, MATHEMATISCHE ANNALEN, , 355, 1171-1176 (2013)
  • Robin Functions for Complex Manifolds and Applications, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, , 209, 1-+ (2011)
  • CR Manifolds Admitting a CR Contraction, JOURNAL OF GEOMETRIC ANALYSIS, , 21, 476-493 (2011)
  • Functions Holomorphic along Holomorphic Vector Fields, JOURNAL OF GEOMETRIC ANALYSIS, , 19, 655-666 (2009)
  • A Kobayashi metric version of Bun Wong's theorem, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, , 54, 355-369 (2009)
  • On an explicit construction of weakly sufficient sets for the function algebra A(-infinity)(Omega), COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, , 54, 879-897 (2009)
  • Complex scaling and geometric analysis of several variables, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, , 45, 523-561 (2008)
  • CR hypersurfaces with a contracting automorphism, JOURNAL OF GEOMETRIC ANALYSIS, , 18, 800-834 (2008)
  • The Caratheodory-Cartan-Kaup-Wu Theorem on an infinite-dimensional Hilbert space, NAGOYA MATHEMATICAL JOURNAL, , 185, 17-30 (2007)
  • On the Omori-Yau almost maximum principle, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, , 335, 332-340 (2007)
  • On determining sets for holomorphic automorphisms, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, , 36, 947-955 (2006)
  • A note on Kim-Ma characterization of the Hilbert ball, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, , 309, 761-763 (2005)
  • Analytic polyhedra in C-2 with a non-compact automorphism group, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, , 579, 1-12 (2005)
  • The automorphism groups of domain's, AMERICAN MATHEMATICAL MONTHLY, , 112, 585-601 (2005)
  • On the automorphism groups of convex domains in C-n, ADVANCES IN GEOMETRY, , 4, 33-40 (2004)
  • Compactness of certain families of pseudo-holomorphic mappings into C-n, INTERNATIONAL JOURNAL OF MATHEMATICS, , 15, 1-12 (2004)
  • Dynamics of local automorphisms of eimbedded CR-manifolds, MATHEMATICAL NOTES, , 76, 443-446 (2004)
  • Complex n-dimensional manifolds with a real n(2)-dimensional automorphism group, JOURNAL OF GEOMETRIC ANALYSIS, , 14, 701-713 (2004)
  • Some new results on domains in complex space with non-compact automorphism group, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, , 281, 417-424 (2003)
  • The constant curvature property of the Wu invariant metric, PACIFIC JOURNAL OF MATHEMATICS, , 211, 61-68 (2003)
  • Characterization of the Hilbert ball by its automorphisms, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, , 40, 503-516 (2003)
  • Normal families of holomorphic functions and mappings on a banach space, EXPOSITIONES MATHEMATICAE, , 21, 193-218 (2003)
  • Characterization of the Hilbert ball by its automorphism group, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, , 354, 2797-2818 (2002)
  • Asymptotic behavior of the Bergman kernel and associated invariants in certain infinite type pseudoconvex domains, FORUM MATHEMATICUM, , 14, 775-795 (2002)
  • On fixed points and determining sets for holomorphic automorphisms, MICHIGAN MATHEMATICAL JOURNAL, , 50, 507-515 (2002)
  • Complex scaling and domains with non-compact automorphism group, ILLINOIS JOURNAL OF MATHEMATICS, , 45, 1273-1299 (2001)
  • Factorization of proper holomorphic mappings through Thullen domains, PACIFIC JOURNAL OF MATHEMATICS, , 189, 293-310 (1999)
  • Analysis of the Wu metric .2. The case of non-convex Thullen domains, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, , 125, 1131-1142 (1997)
  • Boundary behavior of the Bergman curvature in strictly pseudoconvex polyhedral domains, PACIFIC JOURNAL OF MATHEMATICS, , 176, 141-163 (1996)
  • Analysis of the Wu metric .1. The case of convex Thullen domains, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, , 348, 1429-1457 (1996)
  • ON SMOOTH AND ANALYTIC DISKS IN C-2 WITH COMMON BOUNDARY, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, , 122, 541-544 (1994)
  • ON A BOUNDARY-POINT REPELLING AUTOMORPHISM ORBITS, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, , 179, 463-482 (1993)

국내전문학술지

  • WU 불변거리계 연구에 관하여 (초청논문), 대한수학회 논문집, , 14, 233-286 (1999)

일반학술지

  • The Riemann mapping theorem from Riemanns viewpoint, Complex Analysis and its Synergies, , , - (2017)
  • THE BERGMAN METRIC INVARIANTS AND THEIR BOUNDARY BEHAVIOR, EXPLORATIONS IN COMPLEX AND RIEMANNIAN GEOMETRY, , 332, 139-151 (2003)
  • DETERMING SETS AND FIXED POINTS FOR HOLOMORPHIC ENDOMORPHISMS, CONTEMPORARY MATHEMATICS , , 328, 239-246 (2003)
  • WEAK-TYPE NORMAL FAMILIES OF HOLOMORPHIC MAPPINGS IN BANACH SPACES AND CHARACTERIZATION OF THE HILBERT BALL BY ITS AUTOMORPHISM GROUP, JOURNAL OF GEOMETRIC ANALYSIS, , 12, 581-599 (2002)
  • A NOTE ON THE WONG-ROSAY THEOREM IN COMPLEX MANIFOLDS, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, , 47, 761-768 (2002)
  • NORMAL ANALYTIC POLYHEDRA IN C2 WITH A NONCOMPACT AUTOMORPHISM GROUP, JOURNAL OF GEOMETRIC ANALYSIS, , 11, 283-293 (2001)
  • DOMAINS OF HOLOMORPHY, AUTOMORPHISM GROUPS, INVARIANT METRICS, TRENDS IN MATHEMATICS, , 4, 21-25 (2001)
  • Normal analytic polyhedra in with noncompact automorphism group, JOURNAL OF GEOMETRIC ANALYSIS, , 11, 283-293   (2001)
  • ON THE WU INVARIANT METRIC., KOREAN MATHEMATICAL SOCIETY. COMMUNICATIONS, , 14, 233-286 (1999)
  • A CRASH COURSE IN THE FUNCTION THEORY OF SEVERAL COMPLEX VARIABLES, CONTEMPORARY MATHEMATICS , , 222, 3-40 (1999)
  • MODULI OF RAMIFIED HOLOMORPHIC COVERINGS OF B2, CONTEMPORARY MATHEMATICS , , 222, 227-240 (1999)
  • MODULI SPACE OF RAMIFIED HOLOMORPHIC COVERINGS OF $B\SP 2$., CONTEMPORARY MATHEMATICS , , 222, 227-240 (1997)
  • The Wu metric and minimum ellipsoids., , , 25, 121- (1996)
  • On smooth and analytic disks in $\bold C\sp 2$ with common boundary., , , 122, 541- (1994)
  • On the boundary points repelling automorphism orbits, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, , 179, 463-482 (1993)
  • On the boundary points repelling automorphism orbits, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, , 179, 483- (1993)

학술회의논문

  • On the study of determing sets for holomorphic authmorphisms - An exposition, Proceedings of International Conference on Complex Analysis, 0, 0, - (2002)
  • On the study of Determining Sets for Holomorphic Automorphisms -- An Exposition, Proceedings of International Conference on Complex Analysis, 0, 0, - (2002)
  • Asymptotic behavior of the Bergman invariants, Proceedings of the Joint Workshop of KIAS-Yamaguchi University on Complex Variables, 0, 0, - (2001)
  • Asymptotic behavior of Kobayashi metric, Bergman kernel and other holomorphic invariants, Real and complex Analysis, Proc. Workshop on Real and Complex Analysis at Hiroshima University, 0, 0, 17-23 (2001)
  • Asymptotic behavior of Kobayashi metric, Bergman kernel and other holomorphic invariants, Proceedings of the Workshop on real and complex analysis, 0, 0, - (2000)
  • Domains of holomorphy and their automorphism groups, Trends in Mathematics, 0, 0, 21-25 (2000)
  • The Wu metric and minimum ellipsoids, The 3th Pacific Rim Geometry Conference, 0, 0, 121-138 (1999)
  • On the Wu metric of C-hyperbolic manifolds, , 0, 0, 73-80 (1998)
  • Wu metric of Caratheodory hyperbolic manifolds, 대우 국제 순수수학 워크숍, 0, 0, - (1998)
  • Ramified holomorphic coverings with globally winding branches, , 0, 0, 83-98 (1997)
  • Ramified holomorphic coverings with globally winding branches, Proceedings of the Topology and Geometry Research Center of Kyungpook National University, Korea, -, 0, 0, 83-98 (1997)
  • Two examples for scaling methods in several complex variables, Proceedings of Workshops in Pure Mathematics, 0, 0, 87-110 (1995)
  • Two examples for scaling methods in several complex variables, Pure Mathemaics Research Council, 0, 0, 87-110 (1995)
  • Geometria de dominios acotos y la tecnica de escala., Universidad d Murcia, 0, 0, 1-17 (1993)
  • Geometry of bounded domains and the scaling technique in several complex variables, Lecture Note Series, 0, 0, - (1993)
  • Boundary behavior of the Bergman curvature and applications, Pure Mathematics Research Council, 0, 0, 25-40 (1992)

학회발표

  • The semicontinuity of the automorphism group of bounded domains, ., 0, 0, - (2015)
  • stably-interior points and the semicontinuity of the automorphism group, ., 0, 0, - (2015)
  • Positivity and completeness of the Bergman metric on unbounded pseudoconvex domains in Cn, ., 0, 0, - (2014)
  • Holomorphic vector fields on a non-flat infinite contact type CR hypersurface germ, ., 0, 0, - (2014)
  • Generalizations of Forelli's theorem, ., 0, 0, - (2014)
  • On the Greene-Krantz Conjecture on a convex domain of infinite type, Conference of Biholomorphic Mappings at The American Institute of Mathematics, 0, 0, - (2000)
  • Characterization of the Hilbert ball by its automorphism group, Colloquium, Washington University in St. Louis, USA, 0, 0, - (2000)
  • Characterization of the Hilbert ball by its automorphism group, Hayama Symposium on Several Complex Variables 1999, 0, 0, - (1999)
  • On the Wu metric of complex manifolds, Intensive Lectures on Several Complex Variables, 0, 0, - (1999)
  • Normal Analytic Polyhedra with symmetry, Conferenza di Dip. di Matematica ""U. Dini"", 0, 0, - (1999)
  • 복소함수론 집중강연 (1999. 6. 27.-1999. 7.17.), 3 week-lectures for Scuola Matematica Interuniversiteria (by CNR of Italy), 0, 0, - (1999)
  • On the Greene-Krantz Conjecture, Geometry Seminar, 0, 0, - (1998)
  • Automorphism group of bounded domains, Special Colloquium, 0, 0, - (1998)
  • Fine Art in Mathematics, Plenary Lecture, for General Audience, 0, 0, - (1998)
  • Kobayashi's conjecture on Thullen domains, Special Colloquium, 0, 0, - (1998)
  • A new bidisk theorem, SCV Seminar, 0, 0, - (1998)
  • The Bergman kernel, metric and curvature, '98 서울 국제다변복소함수론 학술회의, 0, 0, - (1998)
  • The Wu metric and a new bidisk theorem, Colloquium, 0, 0, - (1998)
  • The Wu invariant metric and a new bidisk theorem, Colloquium, 0, 0, - (1998)
  • Normal analytic polyhedra with a noncompact automorphism group, Hayama Symposium in Several Complex Variables (일본), 0, 0, - (1997)
  • The Wu metric on complex manifolds, Intensive lectures in complex geometry, 0, 0, - (1997)
  • Ramified holomorphic coverings of a ball, 제8회 위상수학및 기하학연구소 국제학술회의, 0, 0, - (1997)
  • 복소함수론과 쌍곡기하학, 일반강좌, 성균관대학교 수학과, 0, 0, - (1997)
  • The Wu invariant metric and curvatures, Special Lecture in Analysis Seminar, 0, 0, - (1997)
  • Limiting behavior of Bergman invariants, Workshop on Real and Complex Analysis at Hiroshima University, 0, 0, - (0000)
  • On Jisoo Byun's theorem on the automorphism groups of the Kohn-Nirenberg domain, Analysis Seminar, 0, 0, - (0000)
  • Infinite dimensional Wong-Rosay theorem for unbounded domains, Several Complex Variables Seminar, 0, 0, - (0000)
  • Lower bound estimates for Kobayashi metrics in the infinte dimensions, Trento conference on Several Complex Variables, 0, 0, - (0000)
  • Characterization of the Hilbert ball by automorphisms, 제5회 국제 다면수복소함수론 학술회의, 0, 0, - (0000)
  • Geometric theory of automorphism groups, finite and infinite dimensions, Boeing lecture of Mathematics, 0, 0, - (0000)
  • Generic analytic polyhedra with noncompact automorphism group, Kiyoshi Oka's 100th Birthday Memorial Conference, 0, 0, - (0000)
  • Weak normal families and Infinite dimensional Wong-Rosay theorem, Geometry seminar, 0, 0, - (0000)
  • Splitting theorem for analytic polyhedra in complex dimension two, Several Complex Variables Seminar, 0, 0, - (0000)
  • Complex M^n with dim(Aut M) = n^2 (초청집중강연), , 0, 0, - (0000)
  • On the Greene-Krantz conjecture and Hsiang's problem (invited lecture, 30 minutes), AMS-MAA Joint Meeting, 0, 0, - (0000)
  • Orbifolds and Gauss-Bonnet theorem, AMS-MAA Joint Meeting, 0, 0, - (0000)
  • 순간포착과 실상 (인하대학교 자연대 석학초청강연), , 0, 0, - (0000)
  • Non-integrable almost complex structures and pseudo-holomorphic mappings (초청집중강연), , 0, 0, - (0000)
  • Analysis on almost complex manifolds; Big Picard Theorem by Joo (초청강연), , 0, 0, - (0000)
  • Automorphism Groups of Domains (일반 초청강연), , 0, 0, - (0000)
  • Almost complex homogeneous structures following K.H. Lee (초청집중강연), , 0, 0, - (0000)

단행본

  • 리만기하학, 교우사, 218, 김강태 (2015)
  • 미분다양체론, 교우사, , 김강태 (2015)
  • Complex Analysis and Geometry, springer, , 김강태 (2015)
  • Schwarz's lemma from a differential geometric viewpoint, World scientific publishing co., , 김강태 (2011)
  • The Geometry of Complex Domains, Springer, 309, (2011)
  • 미적분학 I, 교우사, 267, 김강태 (2004)
  • Explorations in complex and Riemannian geometry, American Mathematical Society, 325, 김강태 (2003)
  • Differential Geometry(a research level book in Korean language), 교우사, , 김강태 (2000)
  • 미분기하학, 교우사, 244, 김강태 (2000)
  • Complex Geometric Analysis in Pohang, American Mathematical Society, 256, 김강태 (1999)
  • Geometry of bounded domains and the scaling techniques in Several Complex Variables, 서울대학교 수학연구소 대역해석학연구센터, 80, 김강태 (1993)

연구실적

  • 복소및 실해석학과 편미분 방정식 연구(2002순수기초연구그룹1/3년차), 국방과학연구소 (2002-2003)
  • 복소기하학과 복소 및 조화해석학 협력연구, 한양대학교 (2000-2001)
  • 복소기하학과 복소및 조화해석학 협력연구, 한양대학교 (2001-2002)
  • 복소기하학과 복소및 조화해석학 협력연구(4년차/5년), 한양대학교 (2002-2003)
  • 복소및 실해석학과 편미분 방정식 연구(2002순수기초연구그룹2/3년차), 한국학술진흥재단 (2003-2004)
  • 복소 및 실해석학과 편미분 방정식 연구(2002 순수기초연구그룹 3/3년차, 한국학술진흥재단 (2004-2005)
  • 복합기하학과 복소 및 조화해석학 협력연구, 한국과학재단 (2003-2004)
  • 의사복소다양체와 의사해석사상 및 대수공간의 팩토리알리티 성질에 관하여, 한국과학재단 (2005-2006)
  • 개별장비 운영경비 적립액, 포항공과대학교 (2006-2017)
  • 인건비풀링과제, 포항공과대학교 (2006-2015)
  • 자체연구개발과제, 포항공과대학교 (2006-2016)
  • 의사복소다양체와 의사해석사상 및 대수공간의 팩토리알리티 성질에 관하여, 한국과학재단 (2006-2007)
  • 특정기초연구 이월과제, 한국과학재단 (2006-2008)
  • 의사복소다양체와 의사해석사상 및 대수공간의 팩토리알리티 성질에 관하여, 한국과학재단 (2007-2008)
  • 복소해석성과 쌍단면 곡률에 관한 연구, 포항공대산학협력단 (2011-2012)
  • 해석영역의 자기동형군과 베르그만 대표좌표계 연구, 재단법인한국연구재단 (2011-2012)
  • (학생)인건비풀링과제, 포항공대산학협력단 (2011-2020)
  • 2011년 1단계1차년도 기하학연구센터(GAC)운영비(학과O/H), 포항공과대학교 (2011-2013)
  • 기하학 연구센터, 재단법인한국연구재단 (2011-2012)
  • 해석영역의 자기동형군과 베르그만 대표좌표계 연구, 재단법인한국연구재단 (2012-2013)
  • 4.6785_1차년도 이월과제, 재단법인한국연구재단 (2012-2013)
  • 기하학 연구센터, 재단법인한국연구재단 (2012-2013)
  • 기하학연구센터 1단계2차년도 운영비, 포항공과대학교 (2012-2014)
  • 4.7436_1차년도 이월과제, 재단법인한국연구재단 (2012-2013)
  • 해석영역의 자기동형군과 베르그만 대표좌표계 연구, 재단법인한국연구재단 (2013-2014)
  • (박준영-수학)WEIERSTRASS'S THM ON ANALYTIC VARIETIES, 포항공과대학교 (2013-2013)
  • 4.8288_2차년도 이월과제, 재단법인한국연구재단 (2013-2014)
  • 기하학 연구센터(3차년도), 재단법인한국연구재단 (2013-2014)
  • 기하학연구센터 1단계 3차년도 운영비, 재단법인한국연구재단 (2013-2015)
  • 4.8788_1단계2차년도 이월과제, 재단법인한국연구재단 (2013-2014)
  • 기하학연구센터(4차), 재단법인한국연구재단 (2014-2015)
  • 기하학연구센터 1단계 4차년도 운영비, 재단법인한국연구재단 (2014-2015)
  • 4.10414/10132_1단계3차년도 이월과제, 재단법인한국연구재단 (2014-2015)
  • 자체연구개발과제[2015년 신설], 포항공과대학교 (2015-2022)
  • 기하학연구센터(2단계 1차년도), 재단법인한국연구재단 (2015-2016)
  • 기하학연구센터 운영비(2단계 1차), 재단법인한국연구재단 (2015-2016)
  • NRF-DAAD(독일) 연구자교류사업, 재단법인한국연구재단 (2016-2016)
  • NRF-DAAD(독일) 연구자교류사업, 재단법인한국연구재단 (2016-2016)
  • 기하학연구센터(2단계 2차년도), 재단법인한국연구재단 (2016-2017)
  • 기하학연구센터 운영비(2단계 2차), 재단법인한국연구재단 (2016-2018)
  • 4.12669_2단계 1차년도 이월과제, 재단법인한국연구재단 (2016-2017)
  • 기하학연구센터, 재단법인한국연구재단 (2017-2018)
  • 기하학연구센터 운영비(2단계 3차), 재단법인한국연구재단 (2017-2019)
  • 4.13927/14242_이월과제, 재단법인한국연구재단 (2017-2018)
  • [ISP]완비 캘러 영역 특이점의 해석성 연구, 포항공과대학교 (2018-2019)
  • [CW]복소미분기하학 국제 워크숍, 포항공과대학교 (2018-2019)

IP